A method for solving a nonlinear selfadjoint spectral problem for a second-order ordinary differential equation with coupled boundary conditions
Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 206-211
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_2_a4,
author = {A. A. Abramov and L. F. Yukhno},
title = {A method for solving a nonlinear selfadjoint spectral problem for a second-order ordinary differential equation with coupled boundary conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {206--211},
year = {1999},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_2_a4/}
}
TY - JOUR AU - A. A. Abramov AU - L. F. Yukhno TI - A method for solving a nonlinear selfadjoint spectral problem for a second-order ordinary differential equation with coupled boundary conditions JO - Differencialʹnye uravneniâ PY - 1999 SP - 206 EP - 211 VL - 35 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_2_a4/ LA - ru ID - DE_1999_35_2_a4 ER -
%0 Journal Article %A A. A. Abramov %A L. F. Yukhno %T A method for solving a nonlinear selfadjoint spectral problem for a second-order ordinary differential equation with coupled boundary conditions %J Differencialʹnye uravneniâ %D 1999 %P 206-211 %V 35 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1999_35_2_a4/ %G ru %F DE_1999_35_2_a4
A. A. Abramov; L. F. Yukhno. A method for solving a nonlinear selfadjoint spectral problem for a second-order ordinary differential equation with coupled boundary conditions. Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 206-211. http://geodesic.mathdoc.fr/item/DE_1999_35_2_a4/